# SDR 0004603260

- Difficulty date: December 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 7,268 hours, 3,259 cycles
- Engine: Cfmint CFM565A3
- Engine time: 7,268 hours, 3,259 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Component: Ip Check Valve, 223938010000
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT PASSING THROUGH 10,000 FEET AT IDLE POWER, THE NBR 2 ENGINE FLAMED OUT. ALL ENGINE PARAMETERS WERE IN THE GREEN THROUGHOUT FAILURE INCLUDING EGT. RELIGHT WAS SUCCESSFUL. FLIGHT CREW CONTINUED APPROACH AND EXPERIENCED NO FURTHER TROUBLE.    MAINTENANCE FOUND THE  IP CHECK VALVE FAILED.
